# SDR AALA970890

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 59618925001
- Condition: Leaking
- Location: Vent Stairway
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 473 - EN ROUTE ORD/LAX, DURING CRUISE, RT HYDRAULIC QTY INDICATED 2 QTS AND RT PRESS INDICATED 1500 PSI WITH ENG PUMP IN LOW.  ACCOMP ABNORMAL PROCEDURE FOR RT HYD SYSTEM AND DURING THIS TIME, PRESSURE DROPPED TO ZERO WITH QTY REMAINING AT 2 QTS.  A/C PROCEDDED TO LAX.  ACCOMPLISHED ALTERNATE LANDING GEAR EXTENSION AND AIRCRAFT LANDED LAX WITHOUT INCIDENT.  REPLACED VENTRAL STAIRWAY ACTUATING CYLINDER.  ALSO, REPLACED RT ENGINE DRIVEN HYDRAULIC PUMP, ELECTRIC MOTOR DRIVEN PUMP AND FILTERS.  FLUSHED AND SERVICED HYDRAULIC SYSTEM.  ACCOMPLISHED LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
